# SDR HAL960059

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AND METAL SPLIT AT TOP OF VERTICAL SUPPORT ON FALSE REAR SPAR 3 FEET FROM WHEEL WELL ON THE RIGHT TRAILING EDGE.  REMOVED CORROSION AND INSTALLED REPAIR ANGLE PER ESO 7349 DATED 9-4-96.  (M)
